MAUDE Adverse Event Report: O&M HALYARD, INCL SURGICAL LOWER EXTR DRAPE 12; SURGICAL DRAPES AND PACKS

O&M HALYARD, INCL SURGICAL LOWER EXTR DRAPE 12; SURGICAL DRAPES AND PACKS
Model Number 42306
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The product involved in the event was returned for evaluation.Sample evaluation is in progress.A device history record review was conducted.No nonconformances or issues were noted during manufacture that could contribute to the complaint incident.A follow-up report will be provided upon conclusion of investigation.This product incident is documented in the o&m halyard, inc.Complaint database and identified as complaint comp (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an o&m halyard, inc.Product is defective or has caused serious injury.
 
Event or Problem Description
Staff opened the drapes aseptically using the inner wrapper.When they checked the inner wrapper (csr wrap) for holes they found pin holes in the wrapper.This contaminated the whole back table and caused a delay in surgery.
 
Additional Manufacturer Narrative
One (1) product package with one (1) csr wrap inside was received.No back table cover sample was received, only the csr wrap.The sample was evaluated under ambient light conditions.The sample arrived loosely folded inside the product package.The sample was laid out on the lab table for inspection.The sample arrived with a circled area indicating the location of holes.The holes measures approximately 1mm or less.The holes were viewed under magnification.The holes are situated only inside the bond points.The bond points are damaged.The remaining sheet was inspected for visual damages.No others were observed.The complaint details were forwarded to the appropriate functional area for investigation and root cause determination.A root cause could not be determined for the issue reported.This is the second incident reported in the past five years, no upward trend for this issue noted.Manufacturing personnel were notified for awareness.The device history record was reviewed for the lot number of the manufactured unit.The lot met all manufacturing process and quality specifications prior to release.No rework or special conditions were reported.This product incident is documented in the o&m halyard, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that a o&m halyard, inc.Product is defective or has caused serious injury.

Brand Name
SURGICAL LOWER EXTR DRAPE 12
Common Device Name
SURGICAL DRAPES AND PACKS
Manufacturer (Section D)
O&M HALYARD, INCL
1 edison drive
alpharetta GA 30005
Manufacturer (Section G)
LA ADA DE ACUNA, S. DE. R. L. DE C. V.
av. hidalgo no. 6 esq.
blvd. luis donaldo colosio
col.educativa,nogales, sonora, mexico 84093
MX   84093
Manufacturer Contact
nichole early
1 edison drive
alpharetta, GA 30005
MDR Report Key19094110
Report Number3005997949-2024-00003
Device Sequence Number7344340
Product Code PUI
UDI-Device Identifier30680651423062
UDI-Public30680651423062
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number42306
Device Catalogue Number104230601
Device Lot NumberAC2335402E
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/14/2024
Supplement Date Received by Manufacturer05/06/2024
Initial Report FDA Received Date04/11/2024
Supplement Report FDA Received Date06/03/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/20/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown